zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Discreteness criteria for Möbius groups acting on ¯ n . (English) Zbl 05196735
30F35Fuchsian groups and automorphic functions
22E40Discrete subgroups of Lie groups
[1]W. Abikoff and A. Haas,Nondiscrete groups of hyperbolic motions, The Bulletin of the London Mathematical Society22 (1990), 233–238. · Zbl 0709.20026 · doi:10.1112/blms/22.3.233
[2]L. V. Ahlfors,On the fixed points of Möbius transformations in R ¯ n , Annales Academiae Scientiarum Fennicae. Series A I. Mathematica Dissertationes10 (1985), 15–27.
[3]L. Baribeau and T. Ransford,On the set of discrete two-generator groups, Mathematical Proceedings of the Cambridge Philosophical Society128 (2000), 245–255. · Zbl 0967.20028 · doi:10.1017/S0305004199004211
[4]A. F. Beardon,The Geometry of Discrete Groups, Graduate Text in Mathematics, Vol. 91, Springer, Berlin, 1983.
[5]A. F. Beardon,Some remarks on nondiscrete Mobius groups, Annales Academiae Scientiarum Fennicae. Series A I. Mathematica Dissertationes21 (1996), 69–79.
[6]M. Chen,Discreteness and convergence of Möbius groups, Geometriae Dedicata104 (2004), 61–69. · Zbl 1053.30038 · doi:10.1023/B:GEOM.0000023036.55318.40
[7]S. S. Chen and L. Greenberg,Hyperbolic spaces, inContributions to Analysis (L. Ahlfors et al., eds.), Academic Press, New York and London, 1974, pp. 49–87.
[8]Y. Chu and X. Wang,The discrete and nondiscrete subgroups of SL(2, R) and SL (2, C), Hokkaido Mathematical Journal30 (2001), 649–659.
[9]A. Fang and B. Nai,On the discreteness and convergence in n-dimensional Möbius groups, Journal of the London Mathematical Society61 (2000), 761–773. · Zbl 0959.30027 · doi:10.1112/S0024610700008784
[10]J. Gilman,Inequalities in discrete subgroups of PSL(2,R), Canadian Journal of Mathematics40 (1988), 114–130. · Zbl 0629.20023 · doi:10.4153/CJM-1988-005-x
[11]N. A. Isachenko,Systems of generators of subgroups of PSL(2, R), Siberian Mathematical Journal31 (1990), 162–165. · Zbl 0713.20045 · doi:10.1007/BF00971163
[12]T. Jørgensen,On discrete groups of Möbius transformations, American Journal of Mathematics98 (1976), 739–749. · Zbl 0336.30007 · doi:10.2307/2373814
[13]T. Jørgensen,A note on subgroup of SL(2, C), The Quarterly Journal of Mathematics. Oxford33 (1982), 325–332. · Zbl 0499.30033 · doi:10.1093/qmath/33.3.325
[14]G. J. Martin,On discrete Möbius groups in all dimensions, Acta Mathematica163 (1989), 253–289. · Zbl 0698.20037 · doi:10.1007/BF02392737
[15]P. Tukia,Differentiability and rigidity of Möbius groups, Inventiones Mathematicae82 (1985), 557–578. · Zbl 0564.30033 · doi:10.1007/BF01388870
[16]P. Tukia and X. Wang,Discreteness of subgroups of SL(2, C) containing elliptic elements, Mathematica Scandinavica91 (2002), 214–220.
[17]X. Wang,Dense subgroups of n-dimensional Möbius groups, Mathematische Zeitschrift243 (2003), 643–651. · Zbl 1036.30028 · doi:10.1007/s00209-002-0437-3
[18]X. Wang and W. Yang,Discreteness criteria of Möbius groups of high dimensions and convergence theorem of Kleinian groups, Advances in Mathematics159 (2001), 68–82. · Zbl 0980.20040 · doi:10.1006/aima.2000.1970
[19]X. Wang and W. Yang,Discreteness criteria for subgroups in SL(2, C), Mathematical Proceedings of the Cambridge Philosophical Society124 (1998), 51–55. · Zbl 0906.20034 · doi:10.1017/S0305004197002387
[20]X. Wang and W. Yang,Dense subgroups and discrete subgroups in SL(2, C), The Quarterly Journal of Mathematics. Oxford50 (1999), 517–521. · Zbl 0941.20055 · doi:10.1093/qjmath/50.200.517
[21]X. Wang and W. Yang,Generating systems of subgroups in PSL(2, Γ n, Proceedings of the Edinburgh Mathematical Society45 (2002), 49–58. · Zbl 1011.30036 · doi:10.1017/S0013091500000055
[22]S. C. Wang and Q. Zhou,On the proper conjugation of Kleinian groups, Geometriae Dedicata50 (1995), 1–10.
[23]P. Waterman,Möbius transformations in several dimensions, Advances in Mathematics101 (1993), 87–113. · Zbl 0793.15019 · doi:10.1006/aima.1993.1043
[24]P. Waterman,Purely elliptic Möbius groups, inHolomorphic Functions and Moduli II (D. Drasin, C. J. Earle, F. W. Gehring, I. Kra and A. Marden, eds.), Springer-Verlag, New York, 1988, pp. 173–178.
[25]N. J. Wielenberg,Discrete Möbius groups: Fundamental polyhedra and convergence, American Journal of Mathematics99 (1977), 861–877. · Zbl 0373.57024 · doi:10.2307/2373869